Josef Šlapal - Topological structuring of the digital plane

dmtcs:601 - Discrete Mathematics & Theoretical Computer Science, August 1, 2013, Vol. 15 no. 2 -
Topological structuring of the digital plane

Authors: Josef Šlapal

We discuss an Alexandroff topology on ℤ2 having the property that its quotient topologies include the Khalimsky and Marcus-Wyse topologies. We introduce a further quotient topology and prove a Jordan curve theorem for it.

Volume: Vol. 15 no. 2
Section: Combinatorics
Published on: August 1, 2013
Accepted on: June 9, 2015
Submitted on: October 24, 2011
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Consultation statistics

This page has been seen 172 times.
This article's PDF has been downloaded 740 times.